# SDR AALA20050196

- Difficulty date: March 13, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT IN FIRST CLASS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
